Alert archive / Oklahoma / Flash Flood Watches in 2015

Flash Flood Watch 9, NWS Tulsa, OK

June 12, 20158 counties in Oklahoma

NWS Tulsa, OK issued this flash flood watch at Jun 12, 2015, 3:20 PM CDT for 8 counties in Oklahoma. It took effect at Jun 12, 2015, 7:00 PM CDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2015, 3:20 PM CDT (20:20 UTC)
In effect from
Jun 12, 2015, 7:00 PM CDT
Expired
Jun 14, 2015, 3:22 AM CDT
In force
32 hr
Issued by
NWS Tulsa, OK
Flood severity
None

Counties Craig County, OK, Creek County, OK, Nowata County, OK, Ottawa County, OK, Pawnee County, OK, Rogers County, OK, Tulsa County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 38 km from the middle of the area, began a volume at 20:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.3 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2015-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2015-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
878 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

241 
WGUS64 KTSA 122020
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
320 PM CDT FRI JUN 12 2015

OKZ054-055-059-131030-
/O.NEW.KTSA.FF.A.0009.150613T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE
320 PM CDT FRI JUN 12 2015

...FLASH FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA... 
  INCLUDING THE FOLLOWING AREAS...OSAGE...PAWNEE AND WASHINGTON. 

* FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON

* SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY AFTERNOON
  WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH AREA WITH LOCALLY 
  HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. THIS WILL LIKELY LEAD TO 
  FLOODING OF LOW LYING AREAS AND AREAS THAT DRAIN POORLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...
A FLASH FLOOD WATCH MEANS RAPIDLY RISING WATER OR FLOODING IS
POSSIBLE WITHIN THE WATCH AREA.

&&

$$
5 follow-up statements
317 
WGUS64 KTSA 122354
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
654 PM CDT FRI JUN 12 2015

OKZ056>058-130900-
/O.EXA.KTSA.FF.A.0009.150613T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NOWATA-CRAIG-OTTAWA-
INCLUDING THE CITIES OF...NOWATA...VINITA...MIAMI
654 PM CDT FRI JUN 12 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA...
   INCLUDING THE FOLLOWING AREAS...CRAIG...NOWATA AND OTTAWA. 

* THROUGH SUNDAY AFTERNOON

* SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY 
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH 
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. 
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS 
  THAT DRAIN POORLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$

OKZ054-055-059-130900-
/O.CON.KTSA.FF.A.0009.150613T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...PAWNEE
654 PM CDT FRI JUN 12 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...OSAGE...PAWNEE AND WASHINGTON. 

* THROUGH SUNDAY AFTERNOON

* SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY 
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH 
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. 
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS 
  THAT DRAIN POORLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$
479 
WGUS64 KTSA 130819
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
319 AM CDT SAT JUN 13 2015

OKZ060-064-131630-
/O.EXA.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
TULSA-CREEK-
INCLUDING THE CITIES OF...TULSA...BRISTOW
319 AM CDT SAT JUN 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA...
   INCLUDING THE FOLLOWING AREAS...CREEK AND TULSA. 

* THROUGH SUNDAY AFTERNOON

* MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE.
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS
  THAT DRAIN POORLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$

OKZ054>059-131630-
/O.CON.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE
319 AM CDT SAT JUN 13 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...CRAIG...NOWATA...OSAGE...OTTAWA...PAWNEE AND 
  WASHINGTON. 

* THROUGH SUNDAY AFTERNOON

* MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE.
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS
  THAT DRAIN POORLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$
116 
WGUS64 KTSA 131231
FFATSA

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
731 AM CDT SAT JUN 13 2015

OKZ061-132215-
/O.EXA.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ROGERS-
INCLUDING THE CITY OF...CLAREMORE
731 AM CDT SAT JUN 13 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH SUNDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TULSA HAS EXPANDED THE

* FLASH FLOOD WATCH TO INCLUDE A PORTION OF NORTHEAST OKLAHOMA...
   INCLUDING THE FOLLOWING AREA...ROGERS. 

* THROUGH SUNDAY AFTERNOON

* MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY 
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH 
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. 
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS 
  THAT DRAIN POORLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$

OKZ054>060-064-132215-
/O.CON.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...BRISTOW
731 AM CDT SAT JUN 13 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...CRAIG...CREEK...NOWATA...OSAGE...OTTAWA...PAWNEE... 
  TULSA AND WASHINGTON. 

* THROUGH SUNDAY AFTERNOON

* MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY 
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH 
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. 
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS 
  THAT DRAIN POORLY. 

* MULTIPLE ROUNDS OF THUNDERSTORMS ARE EXPECTED THROUGH SUNDAY 
  AFTERNOON WITH 2 TO 4 INCHES OF RAIN COMMON ACROSS THE WATCH 
  AREA WITH LOCALLY HIGHER AMOUNTS OF AROUND 6 INCHES POSSIBLE. 
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS 
  THAT DRAIN POORLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$
470 
WGUS64 KTSA 132002
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
302 PM CDT SAT JUN 13 2015

OKZ054>061-064-141045-
/O.CON.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...BRISTOW
302 PM CDT SAT JUN 13 2015

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SUNDAY AFTERNOON...

THE FLASH FLOOD WATCH CONTINUES FOR

* A PORTION OF NORTHEAST OKLAHOMA...INCLUDING THE FOLLOWING 
  AREAS...CRAIG...CREEK...NOWATA...OSAGE...OTTAWA...PAWNEE... 
  ROGERS...TULSA AND WASHINGTON. 

* THROUGH SUNDAY AFTERNOON

* MUCH OF THE WATCH AREA SAW SIGNIFICANT RAINFALL FRIDAY NIGHT INTO 
  THIS MORNING WITH ADDITIONAL SHOWERS AND THUNDERSTORMS EXPECTED
  TONIGHT INTO SUNDAY. AN ADDITIONAL 1 TO 2 INCHES OF RAIN WILL BE 
  COMMON THROUGH SUNDAY AFTERNOON WITH LOCALLY HIGHER AMOUNTS POSSIBLE. 
  THIS WILL LIKELY LEAD TO FLOODING OF LOW LYING AREAS AND AREAS 
  THAT DRAIN POORLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLASH FLOOD WATCH MEANS
RAPIDLY RISING WATER OR FLOODING IS POSSIBLE WITHIN THE WATCH
AREA.

&&

$$
947 
WGUS64 KTSA 140822
FFATSA

FLOOD WATCH
NATIONAL WEATHER SERVICE TULSA OK
322 AM CDT SUN JUN 14 2015

OKZ054>061-064-140930-
/O.CAN.KTSA.FF.A.0009.000000T0000Z-150614T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OSAGE-WASHINGTON OK-NOWATA-CRAIG-OTTAWA-PAWNEE-TULSA-ROGERS-CREEK-
INCLUDING THE CITIES OF...PAWHUSKA...BARTLESVILLE...NOWATA...
VINITA...MIAMI...PAWNEE...TULSA...CLAREMORE...BRISTOW
322 AM CDT SUN JUN 14 2015

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF NORTHEAST OKLAHOMA HAS
BEEN CANCELLED. CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN
POSSIBLE TODAY...HOWEVER ANY RAINFALL AMOUNTS ARE NOT EXPECTED TO
CAUSE ADDITIONAL IMPACTS.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood watch went out at Jun 12, 3:07 PM CDT, 13 minutes earlier.

Area forecast discussion, Jun 12, 3:07 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
307 PM CDT FRI JUN 12 2015

.DISCUSSION...
THE THREAT FOR HEAVY RAIN WILL ENTER THE FORECAST ONCE AGAIN FOR
PORTIONS OF EASTERN OKLAHOMA AND WESTERN ARKANSAS THIS WEEKEND.
A FLASH FLOOD WATCH WILL BE POSTED FOR A FEW COUNTIES IN NORTHEAST
OKLAHOMA...MAINLY NORTH AND WEST OF TULSA FROM TONIGHT INTO SUNDAY
AFTERNOON.

AN UNSETTLED PERIOD OF WEATHER IS EXPECTED FOR MUCH OF THE FORECAST
PERIOD. THIS IS LARGELY DUE TO TWO MID-LEVEL LOWS THAT WILL AFFECT
THE AREA OVER THE NEXT SEVERAL DAYS. FIRST IS THE MID-LEVEL LOW
CURRENTLY OVER WESTERN KANSAS AND THE SECOND IS A MID-LEVEL LOW
STILL OVER CENTRAL CALIFORNIA. A COLD FRONT WILL DROP INTO EXTREME
NORTHEAST OKLAHOMA LATER TONIGHT INTO SATURDAY MORNING BEFORE MOVING
BACK NORTH. THIS BOUNDARY WILL ALSO AID IN BRINGING SHOWERS AND
THUNDERSTORMS TO THE REGION LATER TONIGHT AND AGAIN ON SATURDAY.
AS WE MOVE INTO NEXT WEEK...MORE TROPICAL MOISTURE FROM THE GULF
WILL SURGE INTO THE REGION HELPING TO FUEL THE DAILY SCATTERED
SHOWER AND THUNDERSTORM ACTIVITY.

THE MAIN THREAT DURING THIS FORECAST PERIOD WILL BE THE HEAVY RAIN.
AT THIS TIME...IT LOOKS LIKE THE HEAVIEST RAINS WILL OCCUR NEAR THE
KANSAS/OKLAHOMA BORDER WHERE 2 TO 4 INCHES OF RAIN WILL BE COMMON
DURING THE FORECAST PERIOD. LESSER AMOUNTS ARE EXPECTED FURTHER TO
THE SOUTH. HOWEVER...LOCALLY HIGHER AMOUNTS WILL BE POSSIBLE. THE
SEVERE THREAT IS LIMITED WITH ORGANIZED SEVERE WEATHER NOT EXPECTED.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   72  85  72  85 /  60  70  70  50
FSM   72  87  72  85 /  20  40  50  40
MLC   72  85  72  85 /  30  40  50  30
BVO   69  84  70  85 /  70  70  70  60
FYV   69  82  69  83 /  30  40  50  40
BYV   69  83  69  83 /  20  50  50  50
MKO   71  85  70  86 /  40  30  50  40
MIO   70  85  70  85 /  60  40  60  50
F10   71  84  71  84 /  50  50  50  40
HHW   72  84  71  84 /  20  40  50  30

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 7 PM FRIDAY TO 1 PM SUNDAY FOR OKZ054-
     OKZ055-OKZ059.

AR...NONE.
&&

LONG TERM....10
Hazardous weather outlook, Jun 12, 12:53 PM CDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT FRI JUN 12 2015

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1253 PM CDT FRI JUN 12 2015

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORM.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44.
        ONSET...MAINLY THIS EVENING / OVERNIGHT HOURS.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA...NORTH OF INTERSTATE 44.
        ONSET...MAINLY THIS EVENING / OVERNIGHT HOURS.

DANGEROUS HEAT.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
THUNDERSTORM CHANCES WILL INCREASE THIS EVENING INTO THE OVERNIGHT
HOURS...ESPECIALLY ACROSS NORTHEAST OKLAHOMA. WHILE A FEW STRONG TO
MARGINALLY SEVERE THUNDERSTORMS WILL BE POSSIBLE...LOCALLY HEAVY
RAINFALL WILL BE THE PRIMARY CONCERN...MAINLY NORTH OF INTERSTATE 44.

OTHERWISE...HOT AND HUMID CONDITIONS WILL CONTINUE THIS AFTERNOON
WITH HEAT INDICES IN THE MID TO UPPER 90S.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY AND SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
MOIST WESTERLY TO SOUTHWESTERLY UPPER FLOW WILL RESULT IN PERIODIC
SHOWER AND THUNDERSTORM CHANCES THROUGH THE WEEKEND AND INTO MUCH OF
NEXT WEEK. AT THIS TIME...THE BEST CHANCES APPEAR TO BE SUNDAY NIGHT
INTO EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL CAN BE
EXPECTED...ESPECIALLY ACROSS NORTHEAST OKLAHOMA.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 4:15 PM CDTSpecial Weather StatementTSACraig30 min
Jun 12, 4:37 PM CDTAreal Flood AdvisoryTSACraig, Nowata113 min
Jun 12, 4:40 PM CDTSpecial Weather StatementTSANowata35 min
Jun 12, 4:48 PM CDTSpecial Weather StatementTSACraig27 min
Jun 12, 5:11 PM CDTSpecial Weather StatementTSANowata34 min
Jun 12, 5:17 PM CDTFlash Flood WarningTSANowata4 hr
Jun 12, 5:25 PM CDTSevere Thunderstorm WarningTSANowata30 min
Jun 12, 5:45 PM CDTSpecial Weather StatementTSACraig30 min
Jun 12, 5:56 PM CDTSpecial Weather StatementTSACraig34 min
Jun 12, 6:11 PM CDTSpecial Weather StatementTSAOsage34 min
Jun 12, 6:18 PM CDTSpecial Weather StatementTSANowata27 min
Jun 12, 6:21 PM CDTSevere Thunderstorm WarningTSANowata, Rogers26 min
Jun 12, 6:26 PM CDTAreal Flood AdvisoryTSACraig, Nowata, Ottawa2 hr
Jun 12, 6:35 PM CDTFlash Flood WarningTSACraig4 hr
Jun 12, 6:57 PM CDTFlash Flood WarningTSANowata, Rogers4 hr

Nearby

Flash Flood Watches in Oklahoma, 2015Every flash flood watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.